# SDR CALA2025053005135

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 68,998 hours, 26,792 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 500 Le Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FLAP TRANSIT LIGHT ON AT CRUISE.SLAT 2 AMBER QRH DID NOT CLEAR LWR TOCS LOG CREATED AND LOGPAGE LOCKED BY TOMC FOUND FAULT SL2 PROX OUTBOARD FAULT MX MESSAGE 27-81202. FAULT CURRENTY LATCHED. OPERATED FLAPS/SLATS. WITH FLAP HANDLE SET TO POSITION 10-40 INDICATION FOR SLAT 2 NORMAL AND THE AMBER IN TRANSIT LIGHT IS OFF. WHEN FLAP HANDLE IS SET AT 0-5 INDICATION FOR SLAT 2 IS ERRATIC AND JUMPS FROM IN TRANSIT TO FULL EXTEND AND THEN SETTLES BACK TO AMBER IN TRANSIT. FOUND OPEN CURCUIT IN SENSOR S996 BETWEEN BLUE/RED AND BLUE/YELLOW LEGS. REPLACED SENSOR S996REF MM27-88-11-400-802. REQUIRES OPS CHECKS. UNLOCKING LOG PAGE FOR CORRECTIVE ACTION PERFORMED OPS CHECKS REF AMM 27-88-11, OPS CHECKS GOOD AT THIS TIME. FAULT CLEARED
